# SDR SIMA20240905004

- Difficulty date: September 5, 2024
- Submitted: September 24, 2024
- Operation: Air carrier
- Aircraft: N321JS
- Make and model: Emb ERJ 170-200 LR
- Aircraft serial: 17000444
- Aircraft time: 23,812 hours, 16,351 cycles
- System (JASC): 5315 · Fuselage Main, Floor Beam
- Part: Crossbeam
- Part number: 17021768409
- Condition: Corroded
- Location: Fr 17
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

FLOOR CROSSBEAM AT FR 17 IS CORRODED INBD OF LH MAIN FLOOR BEAM. (LEVEL 2 CORROSION) (MAJOR REPAIR). ACCOMPLISHED A PERMANENT REPAIR OF LH FLOOR CROSSBEAM AT FR 17 INBD OF LH MAIN FLOOR BEAM IAW ERS-EJ-53MR-5036 R1
